# SDR ASAA2019011827862

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 15,102 hours, 4,946 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FWD CAB ZONE TEMP LIGHT ILLUMINATES UPON MASTER CAUTION RECALL AFTER ENGINE START - TEMP CONTROLLER IN FULL COLD OR FULL HOT SHOWED SUPPLY DUCT TEMP OF 18C CABIN TEMP INDICATED 24C. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE PROCEDURE PER FIM 21-62 TASK 801. CLEARED ZONE TEMP FAULT. NO FURTHER DEFECTS NOTED.
